# SDR SWIA2020040750048

- Difficulty date: February 18, 2020
- Submitted: April 7, 2020
- Operation: Air carrier
- Aircraft: N903EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7621
- Aircraft time: 38,551 hours, 35,576 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Condition: Chafed
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*PAX DOOR MOTOR ASSIST CABLE PULLEY, SWIVEL BRACKET IS CHAFED.   (C-CHECK) RO 4/4/2020   REMOVED PAX DOOR MOTOR ASSIST SWIVEL PULLEY BRACKET ASSY REF CRJ200 AMM AND INSTALLED NEW PAX DOOR MOTOR ASSIST SWIVEL PULLEY BRACKET ASSY REF CRJ200 AMM.   (PARTS REPLACED = 1 YOKE ASSY, 1 PULLEY, 2 CLEVIS PINS, 3 COTTER PINS, 1 SPECIAL WASHER, 4 FLAT WASHERS)
